How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Lisa Your Own Question
Lisa
Lisa, Certified Vet Tech
Category: Dog
Satisfied Customers: 16182
Experience:  AAS Vet Tech. Bully breed rehab & Behavior modification
10413311
Type Your Dog Question Here...
Lisa is online now
A new question is answered every 9 seconds

My dog just ate about half of a 500mg glumetza pill.

Customer Question

My dog just ate about half of a 500mg glumetza pill.
Submitted: 1 year ago.
Category: Dog
Customer: replied 1 year ago.
Cancel question
Expert:  Lisa replied 1 year ago.

Hi there. My name is ***** ***** I'm happy to help you with your question today.

The good news is that Glumetza (also called Metformin) doesn't work to lower the blood sugar in dogs like it does in humans. Most times we can see some vomiting or diarrhea and possibly some lethargy, but it's not very common.

If this were my dog, I'd keep an eye on her for tonight. If you see any unusual behaviors or if she starts vomiting or having diarrhea, then you should have her seen by an emergency vet tonight.

If you're not sure where one might be near you, you can go to: http://www.vetlocator.com and plug in your zip code. They'll point you in the direction of the one nearest to you, but I'm confident that your girl will be just fine.

I hope this helps.